# SDR DALA2017052004114

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,008 hours, 35,044 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 ENGINE O/B CORE COWLING LWR AFT LATCH BLOCK FITTING AND ATTACH STRUCTURE IS GOUGED. FITTING BLOCK IS LOOSE AND FASTENERS LOOSE.  BLENDED GOUGE ON RT ENGINE O/B CORE COWL LOWER AFT LATCH BLOCK FITTING AND STRUCTURE. BEYOND LIMITS OF SRM 54-41-02 DETAIL VIII. HFEC INSP FOUND A CRACK AT AFT LOWER FASTENER HOLE OF LONGERON. REPLACED LONGERON IAW DWG 314N3201 PT 314N3210U6. MATERIAL LOSS ON BLOCK FITTING ORIGINAL. BEYOND ALLOWABLE LIMITS OF SRM 54-41-02 FIG 1. REPLACED BLOCK FITTING IAW BAC DWG 314N3210. PN 314T1339-16.
